Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 360180, 15 pages
http://dx.doi.org/10.1155/2010/360180
Research Article

Generalized Order and Best Approximation of Entire Function in 𝐿 𝑝 -Norm

University Hassan II-Mohammedia, U.F.R Mathematics and Applications, F.S.T, BP 146, Mohammedia, Morocco

Received 7 March 2010; Accepted 26 December 2010

Academic Editor: Rodica Costin

Copyright © 2010 Mohammed Harfaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Harfaoui, “Generalized Order and Best Approximation of Entire Function in -Norm,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 360180, 15 pages, 2010. https://doi.org/10.1155/2010/360180.